# SDR F3LA2012041000737

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 29,911 hours, 1,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 66 TO FRAME 68, Y1292 FLOOR SUPPORT HAS CORROSION IN 3 AREAS. R & R FLOOR SUPPORT IAW SRM 51-42-11, PARA 5.
